Publications

Export 1260 results:
[ Author(Desc)] Title Type Year
Filters: Filter is   [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
S. Chakrabarti, Krishnakumar, R., Mazzola, G., Stamatopoulos, N., Woerner, S., and Zeng, W. J., A Threshold for Quantum Advantage in Derivative Pricing, Quantum, vol. 5, p. 463, 2021.
S. Chakrabarti, Childs, A. M., Li, T., and Wu, X., Quantum algorithms and lower bounds for convex optimization, Quantum, vol. 4, no. 221, 2020.
S. Chakrabarti, Huang, Y., Li, T., Feizi, S., and Wu, X., Quantum Wasserstein Generative Adversarial Networks, Advances in Neural Information Processing Systems (NIPS), vol. 32, 2019.
H. Chan, Katz, J., Nayak, K., Polychroniadou, A., and Shi, E., More is Less: Perfectly Secure Oblivious Algorithms in the Multi-Server Setting, 2018.
D. E. Chang, Jiang, L., Gorshkov, A. V., and Kimble, H. J., Cavity QED with atomic mirrors, New J. Phys., vol. 14, p. 063003, 2012.
J. Chen, Dawkins, H., Ji, Z., Johnston, N., Kribs, D., Shultz, F., and Zeng, B., Uniqueness of Quantum States Compatible with Given Measurement Results, Physical Review A, vol. 88, no. 1, 2013.
W. Chen, Beck, K. M., Bücker, R., Gullans, M., Lukin, M. D., Tanji-Suzuki, H., and Vuletic, V., All-Optical Switch and Transistor Gated by One Stored Photon, Science, vol. 341, no. 6147, pp. 768 - 770, 2013.
J. Chen, Chen, L., and Zeng, B., Unextendible Product Basis for Fermionic Systems, Journal of Mathematical Physics, vol. 55, no. 8, p. 082207, 2014.
Y. - A. Chen and Hsin, P. - S., Exactly Solvable Lattice Hamiltonians and Gravitational Anomalies, 2021.
J. Chen, Ji, Z., Kribs, D., Wei, Z., and Zeng, B., Ground-State Spaces of Frustration-Free Hamiltonians, Journal of Mathematical Physics, vol. 53, no. 10, p. 102201, 2012.
Y. - A. Chen, Childs, A. M., Hafezi, M., Jiang, Z., Kim, H., and Xu, Y., Efficient Product Formulas for Commutators and Applications to Quantum Simulation, Physical Review Research, vol. 4, 2022.
J. Chen and Johnston, N., The Minimum Size of Unextendible Product Bases in the Bipartite Case (and Some Multipartite Cases) , Communications in Mathematical Physics, vol. 333, no. 1, pp. 351 - 365, 2015.
J. Chen, Ji, Z., Kribs, D. W., and Zeng, B., Minimum Entangling Power is Close to Its Maximum, 2012.
J. Chen, Childs, A. M., and Hung, S. - H., Quantum algorithm for multivariate polynomial interpolation, Proceedings of The Royal Society A, vol. 474, no. 2209, 2018.
J. Chen, Ji, Z., Ruskai, M. Beth, Zeng, B., and Zhou, D. - L., Comment on some results of Erdahl and the convex structure of reduced density matrices, Journal of Mathematical Physics, vol. 53, no. 7, p. 072203, 2012.
J. Chen, Duan, R., Ji, Z., Ying, M., and Yu, J., Existence of Universal Entangler, Journal of Mathematical Physics, vol. 49, no. 1, p. 012103, 2008.
J. Chen and Winter, A., Non-Additivity of the Entanglement of Purification (Beyond Reasonable Doubt) , 2012.
J. Chen, Ji, Z., Zeng, B., and Zhou, D. L., From Ground States to Local Hamiltonians, Physical Review A, vol. 86, no. 2, 2012.
J. Chen, Cubitt, T. S., Harrow, A. W., and Smith, G., Entanglement can completely defeat quantum noise, Physical Review Letters, vol. 107, no. 25, 2011.
J. Chen, Ji, Z., Wei, Z., and Zeng, B., Correlations in excited states of local Hamiltonians, Physical Review A, vol. 85, no. 4, 2012.
J. Chen, Ji, Z., Yu, N., and Zeng, B., Detecting Consistency of Overlapping Quantum Marginals by Separability, Physical Review A, vol. 93, no. 3, p. 032105, 2016.
J. Chen, Ji, Z., Li, C. - K., Poon, Y. - T., Shen, Y., Yu, N., Zeng, B., and Zhou, D., Discontinuity of Maximum Entropy Inference and Quantum Phase Transitions, New Journal of Physics, vol. 17, no. 8, p. 083019, 2015.
J. Chen and Ying, M., Ancilla-Assisted Discrimination of Quantum Gates, 2008.
J. Chen, Chen, X., Duan, R., Ji, Z., and Zeng, B., No-go Theorem for One-way Quantum Computing on Naturally Occurring Two-level Systems , Physical Review A, vol. 83, no. 5, 2011.
J. Chen, Ji, Z., Klyachko, A., Kribs, D. W., and Zeng, B., Rank Reduction for the Local Consistency Problem, Journal of Mathematical Physics, vol. 53, no. 2, p. 022202, 2012.